# SDR 07FDEA01135

- Difficulty date: March 26, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 66248952
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT PIT FORWARD BULKHEAD VERTICAL WALL SUPPORT LOWER CLIP ANGLE IS   CRACKED THAT ATTACHES TO FLOOR STRINGER AT STA 950A, RBL 12.  REMOVED AND REPLACED AFT PIT FWD BULKHEAD VERTICAL WALL SUPPORT LOWER CLIP ANGLE AT STA 950A, RBL 12, REF DWG NR 66-24895 AND 727 SRM 51-30-02 PG 2.
